Alert archive / Indiana / Flash Flood Warnings in 2019

Flash Flood Warning 5, NWS Indianapolis, IN

February 7, 20199 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Feb 7, 2019, 3:27 PM EST for 9 counties in Indiana. It was in force for 2 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2019, 3:27 PM EST (20:27 UTC)
Expired
Feb 7, 2019, 5:30 PM EST
In force
2 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Brown County, IN, Daviess County, IN, Greene County, IN, Jackson County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 52 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 3:45 PM ESTFLASH FLOOD2 E Bloomfield, INDNR SENT TO RESCUE PERSON TRAPPED IN CAR NEAR STATE ROAD 54.
Feb 7, 5:02 PM ESTHEAVY RAIN 4.543 Nnw Smithville, INMESONET STATION F3916, 3 NW SMITHVILLE.
Feb 7, 5:02 PM ESTHEAVY RAIN 4.543 Nnw Smithville, INMESONET STATION F3916, 3 NW SMITHVILLE. STORM TOTAL
Feb 7, 5:09 PM ESTHEAVY RAIN 4.143 N Bartlettsville, INMESONET STATION HDRI3, 9 NE OOLITIC.
Feb 7, 5:09 PM ESTHEAVY RAIN 4.143 N Bartlettsville, INMESONET STATION HDRI3, 9 NE OOLITIC. STORM TOTAL
Feb 7, 5:14 PM ESTHEAVY RAIN 4.396 Nw Harrodsburg, INMESONET STATION AP832, 8 SW BLOOMINGTON.
Feb 7, 5:14 PM ESTHEAVY RAIN 4.396 Nw Harrodsburg, INMESONET STATION AP832, 8 SW BLOOMINGTON. STORM TOTAL
Feb 7, 5:15 PM ESTHEAVY RAIN 5.493 Se Bloomington, INMESONET STATION D4914, 2 SE BLOOMINGTON.
Feb 7, 5:15 PM ESTHEAVY RAIN 5.493 Se Bloomington, INMESONET STATION D4914, 2 SE BLOOMINGTON. STORM TOTAL
Feb 7, 5:17 PM ESTHEAVY RAIN 4.071 Ene Bloomington, INMESONET STATION AU627, 1 ENE BLOOMINGTON.
Feb 7, 5:17 PM ESTHEAVY RAIN 4.071 Ene Bloomington, INMESONET STATION AU627, 1 ENE BLOOMINGTON. STORM TOTAL
Feb 7, 5:24 PM ESTHEAVY RAIN 5.75 Sw Bloomington, INSTORM TOTAL RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

879 
WGUS53 KIND 072027
FFWIND
INC013-027-055-071-083-093-101-105-153-072230-
/O.NEW.KIND.FF.W.0005.190207T2027Z-190207T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
327 PM EST THU FEB 7 2019

The National Weather Service in Indianapolis has issued a

* Flash Flood Warning for...
  Monroe County in south central Indiana...
  Southern Sullivan County in southwestern Indiana...
  Brown County in south central Indiana...
  Knox County in southwestern Indiana...
  Northern Martin County in southwestern Indiana...
  Greene County in southwestern Indiana...
  Northern Lawrence County in south central Indiana...
  Northwestern Jackson County in south central Indiana...
  Daviess County in southwestern Indiana...

* Until 530 PM EST.

* At 327 PM EST, emergency management reported heavy rain across the
  warned area. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Bloomington, Vincennes, Bedford, Washington, Linton, Bloomfield,
  Nashville, Bicknell, Loogootee, Worthington, Odon, Oolitic, Dugger,
  Lyons, Carlisle, Elnora, Oaktown, Monroe City, Wheatland and
  Bruceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3847 8775 3851 8765 3855 8767 3859 8761
      3864 8762 3869 8753 3874 8750 3886 8755
      3896 8751 3900 8758 3930 8609 3907 8608
      3853 8715 3855 8721 3851 8730 3854 8743
      3850 8758 3845 8760 3846 8766 3842 8774

$$

PUMA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Feb 7, 3:20 PM EST, 7 minutes earlier.

Area forecast discussion, Feb 7, 3:20 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
320 PM EST Thu Feb 7 2019

.UPDATE...
The LONG TERM and Aviation Sections have been updated below.

&&

.SYNOPSIS...
Issued at 205 PM EST Thu Feb 7 2019

Strong low pressure over Illinois is expected push to the Great
lakes this afternoon and drag a cold front across central Indiana
by early evening. Rain showers along with a few thunderstorms are
expected to continue this afternoon along and ahead of the front.

Cold Canadian high pressure is expected to build across Indiana
tonight and Friday in the wake of the front. This will bring dry
weather along with much colder temperatures for the first part of
the weekend.

A warm front will return to Central Indiana late on
Sunday...bringing precipitation chances back to the state on
Sunday afternoon. Precipitation chances are expected to linger
across the state through at least Tuesday as the frontal boundary
lingers near the area and another low pressure system is expected
to arrive from the southwest.

&&

.NEAR TERM /Tonight/...

Issued at 205 PM EST Thu Feb 7 2019

Surface analysis early this afternoon shows low pressure in place
across northern Illinois...along with a cold front stretching
southward to southern Illinois and eastern Arkansas. Radar shows
abundant rain showers across southern Central Indiana with a line
of embedded thunderstorms pushing across the southern forecast
area. GOES16 shows a stream of tropical moisture pushing
northeast across Arkansas to Indiana and Ohio. Heavy rains were
resulting in flooding across Central Indiana. Will continue high
pops and the flood watch through the afternoon hours as rain and
flooding is expected to be ongoing for several more hours.

The GFS and NAM suggest the surface front will be east of Central
Indiana by 00Z. This should bring a quick end to all of the
ongoing precipitation. Forecast soundings and time heights show
plentiful dry air arriving this evening and overnight with
subsidence within the column. Thus will trend toward a dry
forecast overnight...along with decreasing clouds by morning.
Strong cold air advection is expected within the wake of the front
as the models suggest 850mb temps falling toward -13C by 12Z.
Furthermore a strong lower level pressure gradient is expected
overnight and this along with the cold front will result in sub
zero wind chills on Friday morning. However at this time values do
not appear high enough to suggest an advisory will be needed.
Given the cold air advection will trend lows at or below the
forecast builder blends.

&&

.SHORT TERM /Friday through Sunday/...

Issued at 205 PM EST Thu Feb 7 2019

Dry and cold weather is expected on Friday. this will persist
through at least Sunday morning when a warm front arrives from
southern Central Indiana. Forecast soundings and Time heights show
a very dry column across Central Indiana on Friday through
Saturday Night along with good subsidence. This will be due to a
few features...namely the weak upper ridging that will be
established over the weekend over the plains states...resulting
in strong lee side subsidence and a strong associated surface High
pressure system. With unreachable convective temperatures along
with anti-cyclonic lower level flow in place...only partly cloudy
skies will be expected from some passing high cirrus. Thus will
use a partly cloud sky and dry weather through Saturday night.
Given the cold air mass will trend temperatures at or below the
forecast builder blends.

By Sunday the strong high pressure system will have drifted east
of Indiana and a more zonal flow will be in place aloft. This will
result in the beginning of a more southerly surface
flow...allowing moisture o return . The GFS shows a short wave
passing through the Ohio valley on Sunday as a surface warm
frontal boundary sets up amid the return flow from the departing
high. These features should be enough to allow a return of pops to
the forecast. Forecast soundings suggest precipitation should
begin as snow on Sunday as the forecast soundings appear saturated
and below freezing during the afternoon and evening. At the
moment...some light accumulations appear possible given the
expected cold ground. Will trend pops higher and high temps on
Sunday cooler than the blends.

&&

.LONG TERM /Sunday night through Thursday/...

Issued at 316 PM EST Thu Feb 7 2019

More seasonable conditions will be in place for the long term.
Brief upper ridging will move through, but at the same time a
front will approach from the south. Best chances for precipitation
will move in from the south. Better upper forcing will move in by
Monday night. Temperatures will be running near to below normal
(with the exception of Tuesday highs which will be a bit warmer)
and so these precip chances will be in the form of snow at night,
with a rain/snow mix possible at times during the day, changing
over to rain on Tuesday. By Tuesday afternoon dry weather could
move in, but the pattern is looking fairly progressive so other
small upper waves could bring more chances in as we get closer.

&&

.AVIATION /Discussion for 072100z TAF issuance/...

Issued at 316 PM EST Thu Feb 7 2019

Updating current conditions. Thunder has moved out of the sites,
but low ceilings remain and will build back in judging by upstream
satellite and observations. May push back timing of potential rise
to VFR. Previous discussion follows...

Ceilings will continue to be low and then do some bouncing before
dropping again. Cold front (currently across central Illinois at
17z) will pass through from northwest to southeast this evening.
Winds behind the front will pick up out of the northwest and could
see gusts of 30 to 35 kts with that. Could see VFR late during
the overnight hours, but not high confidence.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 AM EST Friday for INZ039>042-045>049-051>057-
060>065-067>072.

Wind Advisory until 7 AM EST Friday for INZ021-028>031-035>049-
051>057-062>065-070>072.

&&

SYNOPSIS...Puma
NEAR TERM...Puma
SHORT TERM...Puma
LONG TERM....CP
AVIATION...CP
Hazardous weather outlook, Feb 7, 8:24 AM EST, 7 hours 3 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
824 AM EST Thu Feb 7 2019

INZ021-028>031-035>038-043-044-081330-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Vermillion-Parke-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Clinton,
Newport, and Rockville
824 AM EST Thu Feb 7 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Heavy rain causing flooding today. Scattered thunderstorms
with a threat for isolated severe storms today. Fog this morning.
Strong wind gusts this evening into the overnight.

Hazards: Thunderstorms could produce damaging winds...lightning and
a smaller threat for hail and possibly a tornado. Visibilities at or
below a mile at times. Heavy rainfall producing localized flooding.
Wind gusts to 40 mph tonight. Subzero wind chills developing late
tonight.

Timing: Heavy rain and thunderstorms are possible through late
afternoon and early evening. The best threat for severe storms will
exist from mid morning through mid afternoon. Fog possible through
the day. Strong wind gusts after the cold front passes this evening
into the overnight.

Discussion: The combination of a warm front lifting through the
region through midday followed by a strong cold front passing through
early this evening will bring the threat for widespread heavy
rainfall and storms today. Once the cold front passes this
evening...rapidly falling temperatures and strong wind gusts will
develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: A series of storm systems will bring the threat for
unsettled weather Sunday through the middle of next week. There is
potential for light snowfall accumulations...especially Sunday and
Monday.

Subzero wind chills are possible Friday and Friday night.

River and lowland flooding will linger into next week.

Discussion: Dry and much colder weather will return for Friday and
Saturday before the pattern becomes more active again. A series of
storm systems will impact central indiana and the Ohio Valley Sunday
through the middle of next week. Light snow accumulations are
possible Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to provide rainfall and flooding reports
through this evening in addition to any severe reports.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ039>042-045>049-051>057-060>065-067>072-081330-
Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-Hancock-
Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-
Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-
Jackson-Jennings-
Including the cities of Fishers, Carmel, Noblesville, Anderson,
Muncie, Winchester, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil,
Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington,
Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon
824 AM EST Thu Feb 7 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: FLOOD WATCH through tonight.

Heavy rain causing flooding today. Scattered thunderstorms with a
threat for isolated severe storms today. Fog this morning. Strong
wind gusts this evening into the overnight.

Hazards: Thunderstorms could produce damaging winds...lightning and
a smaller threat for hail and possibly a tornado. Visibilities at or
below a mile at times. Heavy rainfall causing additional flooding or
worsening ongoing flooding. Wind gusts to 40 mph tonight. Subzero
wind chills developing late tonight.

Timing: Heavy rain and thunderstorms are possible through late
afternoon and early evening. The best threat for severe storms will
exist from mid morning through mid afternoon. Fog possible through
the day. Strong wind gusts after the cold front passes this evening
into the overnight.

Discussion: The combination of a warm front lifting through the
region through midday followed by a strong cold front passing through
early this evening will bring the threat for widespread heavy
rainfall and storms today. Once the cold front passes this
evening...rapidly falling temperatures and strong wind gusts will
develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: A series of storm systems will bring the threat for
unsettled weather Sunday through the middle of next week. There is
potential for light snowfall accumulations...especially Sunday and
Monday.

Subzero wind chills are possible Friday and Friday night.

River and lowland flooding will linger into next week.

Discussion: Dry and much colder weather will return for Friday and
Saturday before the pattern becomes more active again. A series of
storm systems will impact central indiana and the Ohio Valley Sunday
through the middle of next week. Light snow accumulations are
possible Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to provide rainfall and flooding reports
through this evening in addition to any severe reports.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Feb 7, 2:13 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
213 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      3 SSW FREELANDVILLE     38.82N 87.32W
02/07/2019                   KNOX               IN   EMERGENCY MNGR

            MULTIPLE ROADS FLOODED ALL ACROSS THE
            COUNTY.

&&

CP
Local storm report, Feb 7, 2:25 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
225 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HEAVY RAIN       1 W MCCORDSVILLE        39.90N 85.96W
02/07/2019  E3.50 INCH       MARION             IN   PUBLIC

&&

CP
Local storm report, Feb 7, 2:32 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
232 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     FLASH FLOOD      2 SE WHITELAND          39.54N 86.07W
02/07/2019                   JOHNSON            IN   BROADCAST MEDIA

            SEVERAL ROADS CLOSED ALL ACROSS THE COUNTY
            DUE TO FLASH FLOODING.

&&

CP
Local storm report, Feb 7, 3:16 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
316 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            6 NW LAPEL              40.13N 85.91W
02/07/2019                   HAMILTON           IN   PUBLIC

            12 PLACES ALONG 234TH STREET BETWEEN CICERO
            AND ANDERSON WITH STANDING WATER COVERING
            THE ROAD.

&&

AW
Local storm report, Feb 7, 3:18 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            2 NE SPRING LAKE        39.80N 85.84W
02/07/2019                   HANCOCK            IN   PUBLIC

            WATERS REPORTED OVER THE ROAD ON COUNTY ROAD
            100N.

&&

AW
Local storm report, Feb 7, 3:20 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      COLUMBUS                39.21N 85.91W
02/07/2019                   BARTHOLOMEW        IN   PUBLIC

            WATER RUNNING ACROSS ROCKY FORD ROAD BETWEEN
            TALLEY ROAD AND BONNELL ROAD.

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 2:10 AM ESTDense Fog AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more6 hr
Feb 7, 9:11 AM ESTRiver Flood WarningINDOwen52 hr
Feb 7, 9:11 AM ESTRiver Flood WarningINDJohnson68 hr
Feb 7, 9:34 AM ESTSpecial Weather StatementINDJackson41 min
Feb 7, 9:50 AM ESTSpecial Weather StatementINDGreene40 min
Feb 7, 10:27 AM ESTAreal Flood WarningINDClay, Hancock, Hendricks, Johnson, Marion, Morgan and 6 more6 hr
Feb 7, 10:34 AM ESTAreal Flood WarningINDBartholomew, Brown, Daviess, Decatur, Greene, Jackson and 6 more9 hr
Feb 7, 11:27 AM ESTSpecial Weather StatementINDBartholomew, Brown33 min
Feb 7, 11:36 AM ESTFlash Flood WarningINDBrown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more4 hr
Feb 7, 11:48 AM ESTSevere Thunderstorm WarningINDDaviess, Knox27 min
Feb 7, 11:53 AM ESTTornado WarningINDKnox22 min
Feb 7, 12:17 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Martin28 min
Feb 7, 12:32 PM ESTFlash Flood WarningINDBrown, Clay, Greene, Johnson, Monroe, Morgan and 3 more3 hr
Feb 7, 12:37 PM ESTTornado WarningINDGreene, Lawrence, Monroe23 min
Feb 7, 12:41 PM ESTFlash Flood WarningINDBartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more5 hr
Feb 7, 12:45 PM ESTSevere Thunderstorm WarningINDLawrence, Martin30 min
Feb 7, 12:52 PM ESTRiver Flood WarningINDPutnam24 hr
Feb 7, 12:52 PM ESTRiver Flood WarningINDDecatur36 hr
Feb 7, 12:52 PM ESTRiver Flood WarningINDHancock30 hr
Feb 7, 12:56 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Johnson, Monroe34 min
Feb 7, 1:20 PM ESTFlash Flood WarningINDDelaware, Henry, Randolph4 hr
Feb 7, 1:34 PM ESTAreal Flood WarningINDBoone, Delaware, Hamilton, Hancock, Henry, Madison3 hr
Feb 7, 2:51 PM ESTRiver Flood WarningINDBartholomew21 hr
Feb 7, 2:51 PM ESTRiver Flood WarningINDBartholomew21 hr
Feb 7, 2:53 PM ESTWind AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 28 more13 hr
Feb 7, 3:30 PM ESTFlash Flood WarningINDBrown, Clay, Greene, Johnson, Monroe, Morgan and 3 more2 hr
Feb 7, 4:55 PM ESTAreal Flood WarningINDBoone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more36 hr
Feb 7, 4:59 PM ESTAreal Flood WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Randolph36 hr
Feb 7, 5:02 PM ESTAreal Flood WarningINDBartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more36 hr
Feb 7, 5:20 PM ESTAreal Flood WarningINDBrown, Clay, Daviess, Greene, Johnson, Knox and 6 more36 hr
Feb 7, 5:35 PM ESTRiver Flood WarningINDDelaware, Randolph21 days
Feb 7, 5:35 PM ESTRiver Flood WarningINDHendricks, Morgan15 hr
Feb 7, 6:11 PM ESTRiver Flood WarningINDMarion14 hr

Nearby

Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.